# SDR CALA2025022402451

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 7,162 hours, 2,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR EQUIP IND THE PSEU SYSTEM HAS DETECTED A FAULT IN THE EQUIPMENT DOOR INDICATION SYSTEM. PERFORMED INSPECTION OF E&E DOOR UPON ARRIVAL BACK TO TPA FOUND E&E DOOR TO BE FALSELY LATCHED PERFORMED INSPECTION OF E&E AND OF E&E DOOR AND DOOR FRAME NO DEFECTS FOUND RESECURED DOOR CLOSED REF AMM 52-48-41 A/C OK FOR SERVICE
